# SDR REXA2012120101591

- Difficulty date: December 1, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 11,803 hours, 7,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT SKIN CRACKED O/B AFT CORNER UNDER ADG HYD PUMP HANDLE.  REPAIRED FORWARD EQUIPMENT COMPARTMENT SKIN IAW CRJ 900 REO #670-53-11-509.
